| Model Number |
MMT-722LNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the down arrow was not working well and insulin pump chipped where reservoir goes.It was also reported that the insulin pump did not rewind all the way.The customer stated that the reservoir lock into place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.